# SDR 99T64R513EWA

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  RT FAN REV DAMAGED ON LOWER VERTICAL SURFACE.  CUT OUT DAMAGED AREA, FILLED WITH LY5052 02 RESIN AND HY5052 02 RESIN CATALYST MIXED WITH MICRO BALLOONS.  FABRICATED DOUBLER AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 10-01-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
